# SDR AALA20090903LGA01

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- Aircraft time: 61,970 hours, 32,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT EMERGENCY LIGHT SIGNS INOPERATIVE BOTH LEFT AND RIGHT SIDE.  RESECURED EMERGENCY BATTERIES IN BATTERY PACK ROW 21.  OPS CHECK OK.
